# SDR SWIA202054178

- Difficulty date: November 15, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N261SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000704
- Aircraft time: 7,092 hours, 5,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK, PANEL 192CR INTERNAL DOUBLER CORRODED, AS MARKED.  C-CHECK RO: 11/20/2020.  REMOVED AND REPLACED PANEL 192CR INTERNAL DOUBLER, REF EMB175 SRM.
